×

Found 1,632 Documents (Results 1–100)

100
MathJax

Multilevel interpolation for Nikishin systems and boundedness of Jacobi matrices on binary trees. (English. Russian original) Zbl 07505216

Russ. Math. Surv. 76, No. 4, 726-728 (2021); translation from Usp. Mat. Nauk 76, No. 4, 179-180 (2021).
MSC:  47B36 41A21 65Q30
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness criterion and Cramer’s rule for implicit higher order linear difference equations over \(\mathbf{Z} \). (English) Zbl 1473.39002

Baigent, Steve (ed.) et al., Progress on difference equations and discrete dynamical systems. ICDEA 25, London, UK, June 24–28, 2019. Proceedings of the 25th international conference on difference equations and applications. Cham: Springer. Springer Proc. Math. Stat. 341, 311-325 (2020).
MSC:  39A06 65Q10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software